Previous |  Up |  Next


Title: A generalization of perfect maps (English)
Author: Herrlich, H.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 187-191
Category: math
MSC: 18A20
MSC: 18B99
MSC: 54B30
MSC: 54Bxx
MSC: 54C10
MSC: 54Cxx
idZBL: Zbl 0329.18009
idMR: MR0362192
Date available: 2009-02-12T08:55:35Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_41.pdf 351.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo